Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

L.A.D calcification, leg pain. Taking atenol, ecospirin. Angiography done, biochem profile normal. History of heart attacks. Leg pain due to medication?

I am 74+;had attack of coronary insufficiency in 1998. My blocked with calcification ( angio done in1998),with well developed collaterals. MY haemato-biochem profile had been within normalrange.I am normotensive and with out diabetes mellitus .I am put on medical treatment. Initially for two years on atenol,ecospirin ,tonact G,imdure(30mg),metolar 50 mg.For the past ten years taking flavedon 50mgx2;imdure 30mg x1;metolar50mgx1 clopitab 75mg x1; pantocid 40mg x1; Tonact G 10mgx1 ;Evionx1;rejunivex x1. My lipid profile and other parameters are within normal range.I am having Osteoarthritis both knees,;one frozen shoulder . Recently I have developed intractable nagging pain below knee in both legs with pain in calf muscles even at rest. MAY I KNOW FROM YOUR EXPERTISE AND EXPERIENCE THAT CAN THIS BELOW KNEE BILATERAL LEG PAINS BE DUE TO ANY OF SIDEEFFECTS OF MY MEDICATION. Iam a medical specialist,presently leading superannuated life.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The leg pain that you have is less likely to be due to medication. This can be related to a decreased blood supply due to plaque formation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor